# SDR PCAA0110118

- Difficulty date: October 10, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- Aircraft time: 25,929 hours, 29,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL- FLIGHT 3748.  CREW REPORTED CABIN EMERGENCY LIGHTS WERE FLASHING ON AND OFF ALONG WITH SEVERAL ADVISORY LIGHTS.  MAINTENANCE INSPECTED CABIN EMERGENCY LIGHTS, RERACKED ADVISORY DIM AND TEST BOX.  GROUND RAN AIRCRAFT AND FOUND NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  PROBLEM REOCCURRED IN SYR FLIGHT 3800.  EMERGENCY LIGHTS IN CABIN FLASH ON AND OFF.  MAINTENANCE REPLACED S1 PILOTS EMERGENCY LIGHT SWITCH, S2 FLIGHT ATTENDANTS EMERGENCY LIGHT SWITCH, EMERGENCY LIGHT CONTROL BOX, AND EMERGENCY LIGHT BATTERIES AT POSITIONS 300, 400, 500 & 600.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
